0,00 €
currency
0

ACYLPYRIN+C tbl eff 12

50027665

Medicinal preparation

ACYLPYRIN+C tbl eff 12
3,20 €
Total including VAT

Application form: tablets, capsules

Indication group: analgesics, antipyretics

Active substance: Acidum acetylsalicylicum (kyselina acetylsalicylová) 320 mg , Acidum ascorbicum (vitamin C) 200 mg

Pregnancy and lactation: Due to its mechanism of action the use of drug constitutes risk, especially in the third trimester of pregnancy. When used occasionally it is not necessary to temporarily discontinue breastfeeding. With regular administration of high ASA doses it is necessary to temporarily discontinue breastfeeding, because the risks connected with an insufficient detoxication in the newborn cannot be excluded.

minimum amount for dispatch: ACYLPYRIN+C tbl : Acetylsalicylic acid relieves pain and decreases temperature. Vitamin C increases the defensive reactions of the body and reduces the duration of influenza illnesses.

EAN: 8594002959784

Manufacturer: Herbacos-bofarma, s.r.o., Pardubice, Czech Republic, www.recordati.cz

Parametry
SUKL názevACYLPYRIN + C 320MG/200MG TBL EFF 12
SUKL kód0084255

ACYLPYRIN+C tbl eff 12
ASPIRIN-C tbl eff 20
medicinal preparation
Ověření internetových stránek a lékárny:
SUKL
Státní ústav pro kontrolu léčiv, Šrobárova 48, 100 41 Praha 10, www.sukl.cz

Reporting of side effects
© Česká lékárna Holding a.s. All rights reserved.

info  Cookies help us in providing our services. By using our services, you agree to our use of cookies.